Skip to Content

What long term effects of antibiotic allergies after course is stopped?

Responses (2)

shawn1888 15 Mar 2015

Hi,I'd need more info before I could give you an honest answer, are you asking how long do the side effects to the med your on? And what med,dosege, sect.. ?

jacka 15 Mar 2015

I stopped amoxicillin 3 months ago after getting a rash . I have since been getting itchy at various parts of my body with no rash or redness. Thank you for your interest.

shawn1888 15 Mar 2015

If it's been three mos since stopping it,its unlikelihood that the rash would continue..there numerous reasons for the rash,so many I could write a book..one home remedy I use is calamine lotion to stop the itch or even better I'd try aloe versa from the natural health food store they have the pure,and I don't believe you'd be allergic to it either.good luck

kaismama 15 Mar 2015

You should not be getting effects from it at this late date. Perhaps the itch is from something else.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions